| Model Number |
FAS07050 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/23/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No medical records and no medical images were provided to the manufacturer.The lot number for the device was provided.The device history records are currently under review.The device was returned to the manufacturer for evaluation.The investigation is currently under way.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description
It was reported upon removing the stent graft, a break was identified on the catheter.No further treatment was performed.There was no reported patient injury.
Additional Manufacturer Narrative
The device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.This is the only complaint reported to date for this lot number and failure mode.One flair endovascular stent graft was returned for evaluation.The atraumatic tip and approximately 4.4cm of the inner lumen was found to be detached.Based on the returned sample condition, the investigation is unconfirmed for break and confirmed for detachment of device or device component.Excessive withdraw forces likely caused the inner catheter detachment.It is possible that patient and/or procedural issues contributed to the reported event.The definitive root cause is unknown.The review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.
Event or Problem Description